# SDR UIEA2020052721114

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 3,147,621 hours, 6,338 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Web
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR MOST O/B TIP FAIRING SUPPORT WEB FOUND CRACK.RH ELEVATOR MOST O/B TIP FAIRING SUPPORT WEB REPLACED PER SRM 51-40-02 SRM 51-10-02 .
